
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Weighted pseudo almost periodicity of multi-proportional delayed shunting inhibitory cellular neural networks with D operator
Chuangxia Huang, Hedi Yang, Jinde Cao
Discrete and Continuous Dynamical Systems - S (2020) Vol. 14, Iss. 4, pp. 1259-1272
Open Access | Times Cited: 42
Chuangxia Huang, Hedi Yang, Jinde Cao
Discrete and Continuous Dynamical Systems - S (2020) Vol. 14, Iss. 4, pp. 1259-1272
Open Access | Times Cited: 42
Showing 26-50 of 42 citing articles:
Anti-periodicity on high-order inertial Hopfield neural networks involving mixed delays
Luogen Yao, Qian Cao
Journal of Inequalities and Applications (2020) Vol. 2020, Iss. 1
Open Access | Times Cited: 5
Luogen Yao, Qian Cao
Journal of Inequalities and Applications (2020) Vol. 2020, Iss. 1
Open Access | Times Cited: 5
Stepanov-Like Almost Periodic Dynamics of Clifford-Valued Stochastic Fuzzy Neural Networks with Time-Varying Delays
Yongkun Li, Xiaohui Wang, Bing Li
Neural Processing Letters (2022) Vol. 54, Iss. 5, pp. 4521-4561
Closed Access | Times Cited: 3
Yongkun Li, Xiaohui Wang, Bing Li
Neural Processing Letters (2022) Vol. 54, Iss. 5, pp. 4521-4561
Closed Access | Times Cited: 3
$${\cal O}({t^{ - \beta }})$$-Synchronization and Asymptotic Synchronization of Delayed Fractional Order Neural Networks
Pratap Anbalagan, R. Raja, Jinde Cao, et al.
Acta Mathematica Scientia (2022) Vol. 42, Iss. 4, pp. 1273-1292
Closed Access | Times Cited: 3
Pratap Anbalagan, R. Raja, Jinde Cao, et al.
Acta Mathematica Scientia (2022) Vol. 42, Iss. 4, pp. 1273-1292
Closed Access | Times Cited: 3
Almost periodic solutions for Clifford-valued stochastic shunting inhibitory cellular neural networks with mixed delays
Qi Shao, Yongkun Li
AIMS Mathematics (2024) Vol. 9, Iss. 5, pp. 13439-13461
Open Access
Qi Shao, Yongkun Li
AIMS Mathematics (2024) Vol. 9, Iss. 5, pp. 13439-13461
Open Access
New results on positive almost periodicity of some proportional delayed SICNNs involving D operator
Qian Wang, Qing Li
International Journal of Control (2024), pp. 1-10
Closed Access
Qian Wang, Qing Li
International Journal of Control (2024), pp. 1-10
Closed Access
Periodic dynamics for nonlocal Hopfield neural networks with random initial data
Zhang Chen, Dandan Yang, Shitao Zhong
Journal of the Franklin Institute (2021) Vol. 358, Iss. 16, pp. 8656-8677
Closed Access | Times Cited: 4
Zhang Chen, Dandan Yang, Shitao Zhong
Journal of the Franklin Institute (2021) Vol. 358, Iss. 16, pp. 8656-8677
Closed Access | Times Cited: 4
Periodicity on Neutral-Type Inertial Neural Networks Incorporating Multiple Delays
Jian Zhang, A.O.T. Chang, Gang Yang
Symmetry (2021) Vol. 13, Iss. 11, pp. 2231-2231
Open Access | Times Cited: 4
Jian Zhang, A.O.T. Chang, Gang Yang
Symmetry (2021) Vol. 13, Iss. 11, pp. 2231-2231
Open Access | Times Cited: 4
Pseudo compact almost automorphic solutions to a family of delay differential equations
Fengxia Zheng, Hong‐Xu Li
Demonstratio Mathematica (2024) Vol. 57, Iss. 1
Open Access
Fengxia Zheng, Hong‐Xu Li
Demonstratio Mathematica (2024) Vol. 57, Iss. 1
Open Access
Multiple periodic orbits from Hopf bifurcation in a hierarchical neural network with D n × D n -symmetry and delays
Haijun Hu, Xiaoling Zhang, Chuangxia Huang, et al.
Neurocomputing (2020) Vol. 417, pp. 516-527
Closed Access | Times Cited: 2
Haijun Hu, Xiaoling Zhang, Chuangxia Huang, et al.
Neurocomputing (2020) Vol. 417, pp. 516-527
Closed Access | Times Cited: 2
Bifurcation Study on Fractional-Order Cohen–Grossberg Neural Networks Involving Delays
Bingnan Tang
Mathematical Problems in Engineering (2020) Vol. 2020, pp. 1-16
Open Access | Times Cited: 2
Bingnan Tang
Mathematical Problems in Engineering (2020) Vol. 2020, pp. 1-16
Open Access | Times Cited: 2
Positive stability analysis of pseudo almost periodic solutions for HDCNNs accompanying $ D $ operator
Lilun Zhang, Le Li, Chuangxia Huang
Discrete and Continuous Dynamical Systems - S (2021) Vol. 15, Iss. 7, pp. 1651-1651
Open Access | Times Cited: 2
Lilun Zhang, Le Li, Chuangxia Huang
Discrete and Continuous Dynamical Systems - S (2021) Vol. 15, Iss. 7, pp. 1651-1651
Open Access | Times Cited: 2
Stability on a patch-structured Nicholson's blowflies system incorporating mature delay and feedback delay
Yanli Xu
International Journal of Control (2022) Vol. 96, Iss. 8, pp. 2080-2089
Closed Access | Times Cited: 1
Yanli Xu
International Journal of Control (2022) Vol. 96, Iss. 8, pp. 2080-2089
Closed Access | Times Cited: 1
Anti-periodic stability on a class of neutral-type Rayleigh equations involving D operators
Weiping Fan
Journal of Experimental & Theoretical Artificial Intelligence (2022), pp. 1-11
Closed Access | Times Cited: 1
Weiping Fan
Journal of Experimental & Theoretical Artificial Intelligence (2022), pp. 1-11
Closed Access | Times Cited: 1
Periodic Oscillating Dynamics for a Delayed Nicholson-Type Model with Harvesting Terms
Changjin Xu, Wei Zhang, Peiluan Li
Mathematical Problems in Engineering (2021) Vol. 2021, pp. 1-11
Open Access | Times Cited: 1
Changjin Xu, Wei Zhang, Peiluan Li
Mathematical Problems in Engineering (2021) Vol. 2021, pp. 1-11
Open Access | Times Cited: 1
New findings on global exponential stability of inertial neural networks with both time-varying and distributed delays
Qian Cao, Guoqiu Wang
Journal of Experimental & Theoretical Artificial Intelligence (2021) Vol. 34, Iss. 3, pp. 469-482
Closed Access | Times Cited: 1
Qian Cao, Guoqiu Wang
Journal of Experimental & Theoretical Artificial Intelligence (2021) Vol. 34, Iss. 3, pp. 469-482
Closed Access | Times Cited: 1
Periodic dynamic on a class of neutral-type Rayleigh equations incorporating D operators
Yanli Xu
Journal of Experimental & Theoretical Artificial Intelligence (2023), pp. 1-11
Closed Access
Yanli Xu
Journal of Experimental & Theoretical Artificial Intelligence (2023), pp. 1-11
Closed Access
ANTI-PERIODIC SYNCHRONIZATION OF CLIFFORD-VALUED NEUTRAL-TYPE CELLULAR NEURAL NETWORKS WITH <i>D</i> OPERATOR
Jin Gao, Lihua Dai
Journal of Applied Analysis & Computation (2023) Vol. 13, Iss. 5, pp. 2572-2595
Open Access
Jin Gao, Lihua Dai
Journal of Applied Analysis & Computation (2023) Vol. 13, Iss. 5, pp. 2572-2595
Open Access